Problemi quasi ellittici in spazi di Sobolev con peso
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 63 (1977) no. 5, pp. 360-367
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Boundary value problems for linear quasi-elliptic $A + \sigma$-type operators with variable coefficients are studied in the unbounded region of $\mathbf{R}^{n}$, definited by $x_{k} > 0$, $k = 1,\cdots,n$; $\sigma$ means a perturbation whose behaviour is assigned at infinity and in the angular points of the domain. It is proved that the operator related to the problem has closed range and finite dimensional null space. The study is developed within a new class of dissimetric Sobolev weighted spaces.
@article{RLINA_1977_8_63_5_a14,
author = {Giachetti, Daniela and Mascolo, Elvira},
title = {Problemi quasi ellittici in spazi di {Sobolev} con peso},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {360--367},
year = {1977},
volume = {Ser. 8, 63},
number = {5},
zbl = {0399.35040},
mrnumber = {0548602},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1977_8_63_5_a14/}
}
TY - JOUR AU - Giachetti, Daniela AU - Mascolo, Elvira TI - Problemi quasi ellittici in spazi di Sobolev con peso JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1977 SP - 360 EP - 367 VL - 63 IS - 5 UR - http://geodesic.mathdoc.fr/item/RLINA_1977_8_63_5_a14/ LA - it ID - RLINA_1977_8_63_5_a14 ER -
%0 Journal Article %A Giachetti, Daniela %A Mascolo, Elvira %T Problemi quasi ellittici in spazi di Sobolev con peso %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1977 %P 360-367 %V 63 %N 5 %U http://geodesic.mathdoc.fr/item/RLINA_1977_8_63_5_a14/ %G it %F RLINA_1977_8_63_5_a14
Giachetti, Daniela; Mascolo, Elvira. Problemi quasi ellittici in spazi di Sobolev con peso. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 63 (1977) no. 5, pp. 360-367. http://geodesic.mathdoc.fr/item/RLINA_1977_8_63_5_a14/